# SDR IXXA9700025

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 422.750
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK ON THE RIGHT WING LEADING EDGE LOWER SURFACE PLATING AT WING STATION XFS 422.750 WAS FOUND.  REPAIR WAS ACCOMPLISHED BY STOP DRILLING THE CRACK, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH ENGINEERING ORDER 57-DC8-447 AND FAA DER APPROVED DRAWING 857-14-97.
